Research Interests

Research Interests

$\bullet$ Analysis, Topology and Geometry of Singular Spaces
$\bullet$ Global Analysis (local index techniques, secondary invariants)
$\bullet$ Morse Theory

Current Cluster Publications

Current Cluster Publications of Prof. Dr. Ursula Ludwig

$\bullet $ Ursula Ludwig. Bismut-Zhang theorem and anomaly formula for the Ray-Singer metric for spaces with isolated conical singularities. MPIM preprint, 41:65 pages, June 2022. URL:

$\bullet $ Ursula Ludwig. An index formula for the intersection Euler characteristic of an infinite cone. Math. Z., 296(1):99–126, October 2020. doi:10.1007/s00209-019-02423-5.

$\bullet $ Ursula Ludwig. An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities. Duke Math. J., 169(13):2501–2570, September 2020. doi:10.1215/00127094-2020-0008.